Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i reduce the dose of ramipril 5mg if i have lower down my BP ?

Sir I am taking ramipril 5mg and now my BP reduced to 100 Sir I am taking ramipril 5mg OD and vertin 8 mg BD for last 1 month and now my BP reduced to 100/60 even 95/60 in the morning and 110/70 in the evening. Heart beat 71-78. Can I reduce the dose as advised by Med spl. I am 35 year old male normal build. All test carried out including ECO and TMT all are normal. Only problem I am facing is tiredness , giddiness always and aggravates in evening. Please help
Mon, 25 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics
General & Family Physician 's  Response
Dear thanks for posting query.It happens at time that because of some reason like anxiety,stress,tension the blood pressure rises and your doctors is compelled to start medicines because of high blood pressure.The blood pressure is now is low probably needs some dose adjustment.Please visit your doctor and he will take care of it.Also try some stress reliving measures like yoga,mediation and take proper rest.Avoid possible stress.bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i was on 5 mg of ramiprill for 6 years. BP always 120/80. Suddenly, BP rose to 150/110. My doctor put me on 10 mg a day; 5mg in the morning and 5 at night. After a week of this regimen, my bp has been lowered to 140/95, still high. Do you think it will eventually lower my bp to the desired level. PS i am otherwise healthy but am i just being impatient?

doctor1 MD

My cardiologist is cutting back my dose of Ramipril from 10 mg in AM and 10 mg in PM. My B/P is variable with systolic sometimes in the 130 s, and sometimes in the 140 s, even as high as 160 s. I m concerned about the reduction, therefore when should I take the Rx for the most bang for the buck? is there any charge for answering my question? Thank you

doctor1 MD

Hi - I ve recently been diagnosed with high blood pressure. My doctor increased my dose of ramipril to 7.5mg last week, and the side effects have been dreadful. I feel faint, very weak and feel like I m am having a panic/anxiety attack. I feel very dizzy all the time, with weakness in my arms and legs and muscle pain in my neck and chest. My blood pressure is coming down, and I have purchased a home monitor to check it. Since last week the irregular heartbeat display has appeared frequently. I feel so ill constantly that I feel close to breaking point. Do you think it is the ramipril and is there an altternative? Thanks.

Recent questions on  Ace inhibitor

doctor1 MD

I am having a colonoscopy next Monday, 24 Feb. I have been given Suprep to cleanseo my colon before this procedure. I currently take 40 mg of Lisinopril each day (20mg in the am and 20 mg in the pm). Is it safe to use this cleansing prep while being on the Lisinopril? I had a stroke 2 years ago so want to make sure this is okay. My blood pressure is currently stable. Thank you very your time.

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

Took RX for Naproxen 500 2X day for 4 days for strained neck. On 5th day notices blood in stool and discontinued use. On 6th day some blood in stool. No other symptoms associated with this. Also take low-dose asprin and Lisinopril 5MG and Metoprolol ER 25 MG each morning. Can I expect this to subside. No such problem before starting the drug.

doctor1 MD

i m on 10mg amlodipine, 5mg bisoprolol and 10mg ramipril. Since last friday (13th) I woke up with a painful right foot. The only thing to change recently was the addition of ramipril, I havent taken it since thursday, should I continue or stop? Any idea what this is and will it pass?

doctor1 MD

Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got it checked for a week, they were fluctuating around 150/110, 140/100, 140/105 ...I do not have any previous health issues and not using any...

doctor1 MD

As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with normal urinalysis and 24h urine) showed elevated plasma renin at 101 mg/L with an upright time of two...

doctor1 MD

Hi sir, mine LVEF is 30% to 35% what food I have to follow